Boundary Value Problems (Dec 2019)

On the existence of positive solutions for generalized fractional boundary value problems

  • Arjumand Seemab,
  • Mujeeb Ur Rehman,
  • Jehad Alzabut,
  • Abdelouahed Hamdi

DOI
https://doi.org/10.1186/s13661-019-01300-8
Journal volume & issue
Vol. 2019, no. 1
pp. 1 – 20

Abstract

Read online

Abstract The existence of positive solutions is established for boundary value problems defined within generalized Riemann–Liouville and Caputo fractional operators. Our approach is based on utilizing the technique of fixed point theorems. For the sake of converting the proposed problems into integral equations, we construct Green functions and study their properties for three different types of boundary value problems. Examples are presented to demonstrate the validity of theoretical findings.

Keywords